# SDR CALA2013102800787

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 48,595 hours, 16,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR Z ANGLE HAS 3 SPOTS OF HEAVY CORROSION JUST FWD & CNTR OF DOOR OPENING.  R & R R2 DOOR Z ANGLE IAW SRM 51-40-02.
